Items where Author is "Pituk, Mihály"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Győri, István and Pituk, Mihály (2016) Asymptotic formulas for a scalar linear delay differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (72). pp. 1-14. ISSN 1417-3875

Pituk, Mihály (2016) The local spectral radius of a nonnegative orbit of compact linear operators. Mathematica Slovaca. ISSN 0139-9918, ESSN: 1337-2211 (In Press)

Chieocan, Rotchana and Pituk, Mihály (2015) Weighted limits for Poincaré difference equations. APPLIED MATHEMATICS LETTERS. ISSN 0893-9659 (In Press)

Pituk, Mihály (2013) Large time behavior of a linear difference equation with rationally non-related delays. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. ISSN 0022-247X (In Press)

Pituk, Mihály (2012) A limit boundary value problem for a nonlinear difference equation. COMPUTERS AND MATHEMATICS WITH APPLICATIONS. ISSN 0898-1221 (In Press)

Győri, István and Hartung, Ferenc and Horváth, László and Horváth Bokor, Rózsa and Pituk, Mihály and Slezák, Bernát (2008) Differenciál- és differenciaegyenletek kvalitatív és kvantitatív elmélete alkalmazásokkal = Qualitative and quantitative theory of differential and difference equations with applications. Project Report. OTKA.

This list was generated on Mon Jun 25 00:05:24 2018 CEST.